# SDR 2016FA0000635

- Difficulty date: December 15, 2016
- Submitted: December 15, 2016
- Operation: General aviation
- Aircraft: N187DH
- Make and model: Cessna T206H
- Aircraft serial: T2069187
- Aircraft time: 249 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 249 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Scored
- Location: Engine
- Part time: 249 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND 4 EXHAUST CYLINDER PUSHROD AND ROCKER SCORED BEYOND LIMITS OF THE SA-167A.  REPLACED BOTH PUSHRODS AND ROCKER ASSEMBLIES IAW SA-167A.
